# SDR 20001127SH016

- Difficulty date: November 6, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Cylinder
- Part number: 655750142
- Part serial: EK103
- Condition: Cracked
- Location: Trunnionspud
- Component: Aft Trunnionspud
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT PART RECEIVED WITH SEVERE CRACK INDICATION EXTENDING ALL THE WAY THROUGH THE AFT TRUNNION SPUD AREA.  (X)
